- Who We Are
- What’s ON
- The Waterfront
- Support Us
SCREENING AUGUST 25
1-2:30pm - Sing It!, directed by Yang, Chih-Lin, 64 mins.
3:30-4:30pm - Birds without Borders, directed by Dean Johnson, 60 mins.
6-7:30pm - Baseball Boys (pictured), directed by Shen, Ko-Shang, Liao, Ching-Yao, 90 mins.
8:30-9:30pm - Tracing the River to the Source - directed by Chen, Ching-Chong, 60 mins.
9:30-10:30pm - Song of the Forest, directed by Ke, Chin-Yuan, 60 mins.
SCREENING AUGUST 26
2-3pm - Yes! Taiwan's Night Market, directed by Hsieh, Jen-Chang, 50 mins.
4-5pm - Classmates, directed by Wu, Shwu-Mey, Cheng, Yao-Ting, Liu, Jia-Wen, 49 mins.